MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; LIGACLIP APPLIER

ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; LIGACLIP APPLIER
Catalog Number LX210
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year known: 2018.Device analysis: the lx210 device was returned for analysis and upon inspection the jaws were found to be in a yielded condition.When testing for functionality, the clips would not hold due to the condition of the jaws.Possible causes for this condition may be if the device is closed over an existing hard object or clip placing stress on the jaws causing them to distort or yield and not return to their original dimensions/position or excessive application of torque to the jaws when positioning the device on a vessel.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.The batch history records were reviewed and certed by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.
 
Event or Problem Description
It was reported that the jaw is damaged beyond repair.There was no procedure involved.

Common Device Name
LIGACLIP APPLIER
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7429248
Report Number3005075853-2018-09098
Device Sequence Number16179891
Product Code GDO
UDI-Device Identifier20705036012907
UDI-Public20705036012907
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLX210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2018
Initial Date Received by Manufacturer 03/14/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1